Alert archive / Maine / Tornado Warnings in 2007
Tornado Warning 1, NWS Caribou, ME
NWS Caribou, ME issued this tornado warning at Aug 3, 2007, 12:24 PM EDT for Aroostook County, Maine. It was in force for 36 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 3, 2007, 12:24 PM EDT (16:24 UTC)
- Expired
- Aug 3, 2007, 1:00 PM EDT
- In force
- 36 min
- Issued by
- NWS Caribou, ME
- Area
- Counties, with a storm outline in the text
County Aroostook County, ME
The radar
The Caribou radar (KCBW), 108 km from the middle of the area, began a volume at 16:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 3, 12:28 PM EDT | TSTM WND DMG | New Sweden, ME | TREES BLOWN DOWN. |
| Aug 3, 12:32 PM EDT | TSTM WND GST 62 | Caribou, ME | |
| Aug 3, 12:36 PM EDT | TSTM WND DMG | Limestone, ME | TREE BLOWN DOWN OFF OF ROUTE 89. |
| Aug 3, 12:43 PM EDT | TSTM WND GST 50 | Caribou, ME | |
| Aug 3, 1:00 PM EDT | TSTM WND DMG | Caribou, ME | HOUSE SIDING AND ROOF DAMAGE. TREES DOWN ON POWER LINES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Caribou, ME (KCAR), launched 12:00Z, 4.4 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 294 J/kg
- Mixed-layer CIN
- -207 J/kg
- Mixed-layer LCL
- 1260 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS51 KCAR 031624 TORCAR MEC003-031700- /O.NEW.KCAR.TO.W.0001.070803T1624Z-070803T1700Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE CARIBOU ME 1224 PM EDT FRI AUG 3 2007 THE NATIONAL WEATHER SERVICE IN CARIBOU MAINE HAS ISSUED A * TORNADO WARNING FOR... NORTHEASTERN AROOSTOOK COUNTY IN NORTHERN MAINE... THIS INCLUDES THE CITIES OF...VAN BUREN...PORTAGE...CARIBOU... * UNTIL 100 PM EDT... * AT 1220 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 12 MILES WEST OF PORTAGE...MOVING EAST AT 65 MPH. * THE TORNADO WILL BE NEAR... PORTAGE BY 1230 PM EDT... WOODLAND BY 1245 PM EDT... 6 MILES NORTH OF CARIBOU BY 1250 PM EDT... LORING BY 1255 PM EDT... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. TO REPORT SEVERE WEATHER DIRECTLY TO THE NATIONAL WEATHER SERVICE... DIAL 1-877-633-6772 OR CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU MAINE. LAT...LON 4685 6882 4668 6872 4694 6766 4730 6799 $$ NOUHAN
2 follow-up statements
000 WWUS51 KCAR 031636 SVSCAR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CARIBOU ME 1236 PM EDT FRI AUG 3 2007 MEC003-031700- /O.CON.KCAR.TO.W.0001.000000T0000Z-070803T1700Z/ AROOSTOOK ME- 1236 PM EDT FRI AUG 3 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 PM EDT FOR NORTHEASTERN AROOSTOOK COUNTY... AT 1232 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED 23 MILES SOUTHWEST OF WOODLAND...OR ABOUT 7 MILES SOUTH OF PORTAGE...MOVING EAST AT 65 MPH. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING NICKEL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE. TO REPORT SEVERE WEATHER DIRECTLY TO THE NATIONAL WEATHER SERVICE... DIAL 1-877-633-6772 OR CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU MAINE. LAT...LON 4694 6859 4682 6846 4693 6772 4730 6799 $$ NOUHAN
000 WWUS51 KCAR 031641 SVSCAR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CARIBOU ME 1239 PM EDT FRI AUG 3 2007 MEC003-031700- /O.CON.KCAR.TO.W.0001.000000T0000Z-070803T1700Z/ AROOSTOOK ME- 1239 PM EDT FRI AUG 3 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 PM EDT FOR NORTHEASTERN AROOSTOOK COUNTY... AT 1236 PM EDT...A TORNADO WAS REPORTED. THIS TORNADO WAS LOCATED 20 MILES SOUTHWEST OF WOODLAND...OR ABOUT 7 MILES SOUTHEAST OF PORTAGE...MOVING EAST-NORTHEAST AT 35 MPH. IN ADDITION...NICKEL SIZE HAIL AN DAMAGING STRAIGHT LINE WINDS ARE POSSIBLE WITH THIS STORM. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STOCKHOLM...NEW SWEDEN...VAN BUREN AND LORING. TO REPORT SEVERE WEATHER DIRECTLY TO THE NATIONAL WEATHER SERVICE... DIAL 1-877-633-6772 OR CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU MAINE. LAT...LON 4694 6859 4682 6846 4693 6772 4730 6799 $$ VJN
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this tornado warning went out at Aug 3, 3:57 AM EDT, 8 hours 27 minutes earlier.
Area forecast discussion, Aug 3, 3:57 AM EDT, 8 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CARIBOU ME 357 AM EDT FRI AUG 3 2007 .SYNOPSIS... A COLD FRONT WILL APPROACH THE REGION LATER THIS AFTERNOON AND SLOWLY PRESS THROUGH THE REGION LATE TONIGHT INTO SATURDAY. HIGH PRESSURE WILL BUILD OVER THE STATE ON SUNDAY. THE HIGH WILL SLIDE EAST OF THE AREA MONDAY AS LOW PRESSURE APPROACHES FROM THE GREAT LAKES. && .NEAR TERM /THROUGH TONIGHT/... MAIN FOCUS WILL BE THE POTENTIAL FOR SVR WX THIS AFTERNOON INTO THE EVENING. SPC HAS CONTINUED THE SLIGHT RISK FOR OUR CWA. ADDITIONAL STAFFING MOST LIKELY WILL BE NEEDED. SHORT RANGE GUIDANCE(NAM/GFS & SPC SREF) INSTABILITY PARAMS INDICATING AN ACTIVE DAY BY EARLY AFTERNOON INTO THE EVENING HOURS W/PRE- FRONTAL BOUNDARY INITIATING CONVECTION AND THEN COLD FRONT MOVING IN LATER TONIGHT. MUCAPES HIT 2500+ J/KG THIS AFTERNOON W/LIS HITTING ABV -6. LAPSE RATES FROM H7-H5 AOA 7C/KM. KIS ABV 35 W/EHI BOTH AT 1KM AND 0-3 KM AOA 1 AND EVEN SHOWING POTENTIAL OF APCHG 2 WHICH WOULD LEAD TO POSSIBLE SUPERCELL DEVELOPMENT. STG UNIDIRECTIONAL SHEAR IS THERE ESP IN THE MID LEVELS (35 KTS). CWA IS ON THE PERIPHERY OF MID-LVL CAP W/MID LVL TEMPS 6-7C. H5 TEMPS RUNNING -10 TO -11C. SERIES OF COMPLEXES MOVING THROUGH THE NRN END OF THE CWA LAST EVENING AND OVERNIGHT LAYING OUT OUTFLOW BOUNDARIES WHICH COULD HELP TO ENHANCE CONVECTION TODAY. IT WON/T TAKE MUCH ESP W/EXPECTED HEATING TO GET THINGS GOING. MORE COMPLEXES BACK INTO QUEBEC W/COOLING TOPS MOVING ENE PER LATEST IR/WV SATL IMAGERY. THESE COMPLEXES WILL NEED TO BE WATCHED AS THEY MOVE INTO MAINE TODAY. THINKING HERE IS THAT THE ACTION WILL KICK OFF OVER THE WRN AND NRN AREAS EARLY THIS AFTERNOON AND THEN PROPAGATES INTO CNTL AND ERN AREAS LATER THIS AFTERNOON INTO THE EVENING HOURS. KEPT THE ENHANCED WORDING OF DAMAGING WINDS AND LARGE HAIL IN THE GRIDS THROUGH THE EVENING AND THEN THINGS WILL WEAKEN AS AIRMASS COOLS AND DRIES ABV 850 MBS. ANOTHER CONCERN IS POTENTIAL FOR FLASH FLOODING GIVEN SW FLOW THROUGH 700 MBS...PWS RUNNING ABV 1.5 INCHES AND THETA E VALUES AT 850 MBS RIGHT AT 340. LACKING INGREDIENT IS DEEP MOISTURE PROFILE BUT CELLS MOVING OVER THE SAME AREA COULD BE CAUSE FOR CONCERN. THEREFORE...MADE SOME AJDUSTMENTS TO QPF INTO TONIGHT TO INCREASE ESP ACROSS THE N AND E. BOOSTED MAXES TODAY W/EXPECTED HEATING W/MANY SITES HITTING UPPER 80S AND EVEN LOWER 90S. EXCEPTION IS THE COAST DUE TO SSW WIND. AIR QUALITY ALERT FROM MDEP CONTINUES TODAY FOR MEZ029 FOR OZONE LEVELS REACHING THE UNHEALTHY LEVEL. EXPECTING THINGS TO IMPROVE BY THE AFTERNOON W/SHOWERS AND TSTMS HELPING TO CLEAN THE AIR OUT. && .SHORT TERM /SATURDAY THROUGH MONDAY NIGHT/... COLD FRONT IS EXPECTED TO MOVE ACROSS THE SOUTHERN MOST PORTION OF THE FORECAST AREA AT THE BEGINNING OF THIS PERIOD. STRONG HIGH PRESSURE IS EXPECTED TO BUILD INTO THE FORECAST AREA FROM THE NORTHWEST SUNDAY THEN MOVE TO THE SOUTHEAST OF NEW ENGLAND SUNDAY NIGHT INTO MONDAY. BASED ON THE LATEST SREF TIMING THIS LOOKS A LITTLE SLOWER THAN THE PREVIOUS FORECAST SO HAVE MADE SOME MINOR ADJUSTMENTS IN TIMING IN MOVING SKY AND POPS SATURDAY INTO SATURDAY NIGHT...OTHERWISE HAVE REMAINDER OF SKY AND POP GRIDS LOOK GOOD. FOR TEMPERATURE AND DEW POINT HAVE ADJUSTED NUMBERS OVER THE COASTAL WATERS BASED ON NAM12. WIND GRIDS GENERATED WITH A MAV/MET COMBINATION AND HAVE USED NAM12 WINDS DURING THE AFTERNOON. && .LONG TERM /TUESDAY THROUGH THURSDAY/... THERE ARE SOME TIMING ISSUES BETWEEN MODELS WITH REGARD TO A SERIES OF LOW PRESSURE SYSTEMS EXPECTED TO CROSS THE AREA TUES THROUGH THURS. SIGNIFICANT CHANGES HAVE BEEN MADE EVEN BETWEEN THE TWO LATEST GFS MODEL RUNS. KEEPING THIS IN MIND...WENT WITH SLIGHT CHANCE POPS FOR TUES AS FIRST LOW PULLS NORTHEAST. HIGH PRESSURE WILL MAKE A BRIEF APPEARANCE TUE NGT BEFORE THE NEXT LOW MOVES WITH CLDS AND SHWRS MOVES EASTWARD INTO THE FA FOR WED. WENT LIGHTER ON THE POPS THAN HPC FOR THURS. THE LATEST 12Z GFS SHOWS A MORE SOUTHERLY TRACK FOR THIS SYSTEM...SO WILL CONTINUE TO MONITOR TRACK AND TIMING OF THIS SYSTEM AS TIME PROGRESSES. && .AVIATION /07Z FRIDAY THROUGH TUESDAY/... MAINLY VFR INTO THE AFTERNOON W/MVFR VSBYS THIS MORNING ESP DOWNEAST. CONDITIONS COULD VERY WELL GO TO MVFR/IFR THIS AFTERNOON INTO TONIGHT W/CONVECTION FIRING OFF. STRATUS AND FOG COULD BE AN ISSUE FOR KBHB TIL THE COLD FRONT CLEARS THE COAST SAT MORNING. LOOK FOR CONDITIONS TO IMPROVE TO VFR ON SAT ACROSS ALL TAF SITES. SUN THRU TUE LOOKS TO BE VFR ATM...XCPT MVFR POSSIBLE MON AFT AND NGT WITH SHWRS/TSTMS AS LOW PRES MOVES THROUGH THE REGION. && .MARINE... NO HEADLINES ATTM. SWELL OUT THERE AND DECIDED TO CARRY IT TODAY. SWELL SHOULD TO SEA STATE W/WINDS PICKING UP TO 15-20 KT LATE THIS AFTERNOON INTO TONIGHT AHEAD OF APCHG COLD FRONT. KEPT PREV WAVES 3-5 FT. FOG WILL KEEPS VSBYS BLO 1 NM EARLY TODAY AND THEN IMPROVE LATER AS WINDS PICK AND SWITCH TO SWLY DIRECTION. SHORT TERM: HAVE USED 50/50 BLEND OF THE NAM12 AND GFS TO INITIALIZE GRIDS THEN REDUCED SPEEDS AROUND 2 KNOTS TO COMPENSATE FOR EFFECTS OF MARINE LAYER. FOR WAVES: WNA GRAPHICS SHOWING MOST OF FETCH IN GULF OF MAINE...MODEL WAVE HEIGHTS OF 5 FEET PLUS LOOK TOO HIGH GIVE THE POSITION OF THE FETCH OVER COLDER SEA SURFACE TEMPERATURES...SO HAVE LOWERED WAVE MODEL NUMBERS BY 1 TO 2 FEET. && .CAR WATCHES/WARNINGS/ADVISORIES... ME...NONE. MARINE...NONE. && NEAR TERM...HEWITT SHORT TERM...MIGNONE LONG TERM...NOUHAN AVIATION...HEWITT MARINE...HEWITT/MIGNONE
Hazardous weather outlook, Aug 3, 5:26 AM EDT, 6 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 526 AM EDT FRI AUG 3 2007 ANZ050-MEZ001>006-010-011-015>017-029>032-040930- COASTAL WATERS FROM EASTPORT ME TO STONINGTON ME OUT 25 NM- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 526 AM EDT FRI AUG 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TODAY INTO THIS EVENING. THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA HAS PLACED THE ENTIRE REGION IN A SLIGHT RISK FOR SEVERE WEATHER. ANY THUNDERSTORMS THAT DO BECOME SEVERE MAY CONTAIN DAMAGING WINDS IN EXCESS OF 58 MPH AND LARGE HAIL. HEAVY RAINFALL CAN ALSO BE EXPECTED WHICH COULD LEAD TO FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... AMATEUR RADIO NETWORK AND SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY INTO TONIGHT. HEWITT
In the hours before
Local storm report, Aug 3, 11:29 AM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1129 AM EDT FRI AUG 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM TSTM WND DMG 10 W BAKER LAKE 46.26N 70.12W
08/03/2007 SOMERSET ME CO-OP OBSERVER
TREES BLOWN DOWN ON ST. AURLEIE ROAD.
&&
MATLocal storm report, Aug 3, 11:44 AM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1144 AM EDT FRI AUG 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM TSTM WND GST KOKADJO 45.67N 69.45W
08/03/2007 E60 MPH PISCATAQUIS ME CO-OP OBSERVER
VERY STRONG WIND GUSTS HAVE BLOWN OUTDOOR ITEMS AROUND
YARD.
&&
MATLocal storm report, Aug 3, 12:07 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1207 PM EDT FRI AUG 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM FUNNEL CLOUD MASARDIS 46.50N 68.36W
08/03/2007 AROOSTOOK ME PUBLIC
&&
MATLocal storm report, Aug 3, 12:13 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1213 PM EDT FRI AUG 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM TSTM WND DMG GRAND LAKE MATAGAMON 46.16N 68.79W
08/03/2007 PENOBSCOT ME PUBLIC
TREES DOWN. SOME SMALL HAIL.
&&
MATLocal storm report, Aug 3, 12:14 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1214 PM EDT FRI AUG 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM TSTM WND GST PORTAGE 46.76N 68.48W
08/03/2007 M56 MPH AROOSTOOK ME CO-OP OBSERVER
NO DAMAGE NOTED.
&&
MATLocal storm report, Aug 3, 12:24 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1224 PM EDT FRI AUG 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM TSTM WND DMG 6 W MAPLETON 46.68N 68.29W
08/03/2007 AROOSTOOK ME PUBLIC
POWERLINES DOWN. ESTIMATED 60 MPH WINDS.
&&
MATThe office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 2:17 AM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 43 min |
| Aug 3, 6:20 AM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 55 min |
| Aug 3, 7:08 AM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 37 min |
| Aug 3, 7:45 AM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 46 min |
| Aug 3, 7:51 AM EDT | Areal Flood Advisory | CAR | Aroostook | 2 hr |
| Aug 3, 10:35 AM EDT | Severe Thunderstorm Warning | CAR | Penobscot, Piscataquis, Somerset | 55 min |
| Aug 3, 11:06 AM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Piscataquis, Somerset | 54 min |
| Aug 3, 11:29 AM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot, Piscataquis | 61 min |
| Aug 3, 11:52 AM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot | 53 min |
| Aug 3, 12:03 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 57 min |
| Aug 3, 12:45 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot | 60 min |
| Aug 3, 12:56 PM EDT | Tornado Warning | CAR | Aroostook | 34 min |
| Aug 3, 1:34 PM EDT | Areal Flood Advisory | CAR | Aroostook | 95 min |
| Aug 3, 1:52 PM EDT | Areal Flood Advisory | CAR | Aroostook, Penobscot, Piscataquis | 3 hr |
| Aug 3, 2:02 PM EDT | Severe Thunderstorm Warning | CAR | Piscataquis | 43 min |
| Aug 3, 2:46 PM EDT | Severe Thunderstorm Warning | CAR | Piscataquis | 44 min |
| Aug 3, 2:50 PM EDT | Severe Thunderstorm Warning | CAR | Piscataquis | 40 min |
| Aug 3, 3:26 PM EDT | Severe Thunderstorm Warning | CAR | Piscataquis | 38 min |
| Aug 3, 4:08 PM EDT | Areal Flood Advisory | CAR | Aroostook, Penobscot, Piscataquis | 2 hr |
| Aug 3, 4:22 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot | 38 min |
| Aug 3, 5:11 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 34 min |
| Aug 3, 5:13 PM EDT | Severe Thunderstorm Warning | CAR | Piscataquis, Somerset | 21 min |
| Aug 3, 5:43 PM EDT | Severe Thunderstorm Warning | CAR | Penobscot | 32 min |
| Aug 3, 6:10 PM EDT | Areal Flood Advisory | CAR | Aroostook, Hancock, Penobscot, Piscataquis, Washington | 3 hr |
| Aug 3, 6:12 PM EDT | Severe Thunderstorm Warning | CAR | Penobscot | 33 min |
| Aug 3, 6:34 PM EDT | Severe Thunderstorm Warning | CAR | Penobscot | 26 min |
| Aug 3, 6:37 PM EDT | Areal Flood Advisory | CAR | Aroostook, Piscataquis, Somerset | 3 hr |
| Aug 3, 6:47 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 24 min |
Nearby
Tornado Warnings in Maine, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.